# SDR CALA2008072300099

- Difficulty date: July 22, 2008
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 31,293 hours, 10,089 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU350ABE
- Condition: Missing
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

CABIN PRESSURIZATION WAS UNCONTROLLABLE. PAX MASKS DEPLOYED.  FOUND CLAMP MISSING FROM BOOT ON APU BLEED AIR DUCT LOCATED IN MLG WHEEL WELL KEEL BEAM.  INSTALLED APU BLEED AIR DUCT CLAMP PER AMM 36-14-02.  REFERENCE LOG PAGE 8036986 FOR AIRCRAFT CABIN PRESSURE DECAY CHECK.
